[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: Search published articles ::
Showing 1 results for ‎gauss Hypergeometric Function‎

, ,
Volume 22, Issue 1 (12-2017)
Abstract

‎In this article‎, ‎first of all‎, ‎the Kumaraswamy distribution is introduced‎. ‎Then‎, ‎the joint and marginal distributions of W = X1/X2 and T = X1/X1+X2 where X1 and X2 are independent Kumaraswamy random variables‎, ‎are obtained and the moments of these random variables are computed‎.

‎The distribution of random variables  W  and T  can be used in reliability studies and statistical models such as stress-strength‎.



Page 1 from 1     

مجله اندیشه آماری Andishe _ye Amari
Persian site map - English site map - Created in 0.05 seconds with 25 queries by YEKTAWEB 4700